# SDR AUS20031179

- Difficulty date: November 14, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 277K081
- Condition: Deflated
- Location: Rt Mlg
- Part time: 316 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR TIRE, DEFLATED DURING LANDING ROLL.
